# SDR VNAA0305019

- Difficulty date: May 29, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N437JS
- Make and model: Dorner DO328100
- Aircraft serial: 3055
- Aircraft time: 20,240 hours, 17,685 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 8110995L27
- Part serial: M80297
- Condition: Failed
- Location: Lt Engine
- Part time: 18,090 hours, 15,976 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE LEFT HAND ENGINE WAS ONLY PRODUCING 90 PERCENT TORQUE AND THE CREW ABORTED TAKEOFF.  THE AIRCRAFT WAS FERRIED TO DAY.  MAINTENANCE INSPECTED AND REMOVED THE LEFT HAND ELECTRONIC ENGINE CONTROL, AND THE LEFT HAND HYDROMECHANICAL UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE 73-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
